Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 282, NWS Albuquerque, NM

September 16, 2009Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 16, 2009, 2:43 PM MDT for Socorro County, New Mexico. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 16, 2009, 2:43 PM MDT (20:43 UTC)
Expired
Sep 16, 2009, 3:04 PM MDT
In force
21 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 127 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2009-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2009-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 11:29 AM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 16, 11:29 AM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1129 AM MDT WED SEP 16 2009

.UPDATE...
QUICK UPDATE MAINLY FOR LATE MORNING POPS...TEMP AND QPF
ADJUSTMENTS. FOR THIS AFTN BROUGHT POPS AND ESPECIALLY
QPF UP SOMEWHAT ACROSS MUCH OF WEST AND PORTIONS OF CENTRAL
NM. TEMP ADJUSTMENTS WERE MORE VARIABLE.

43

&&

.PREV DISCUSSION...303 AM MDT WED SEP 16 2009...
ACTIVE CONVECTION UNDERWAY FROM UPPER RIO GRANDE VALLEY TO
NORTHERN MOUNTAINS EARLY THIS MORNING. 300 MB JET STREAK NOSING
INTO WEST CENTRAL NEW MEXICO PROVIDING SOME LEFT EXIT DYNAMIC
ASSISTANCE TO SHORTWAVES CIRCULATING ABOUT CLOSED LOW CURRENTLY
PARKED OVER SOUTH CENTRAL UTAH. DIRECTION OF DRIFT OF THIS FEATURE
WILL BE THE KEY WEATHER PLAYER OVER THE NEXT SEVERAL DAYS.

MODELS...AGREEING WELL ON SLOW SOUTHWARD DRIFT OF THE UTAH CLOSED
LOW DOWN THE WESTERN BORDER OF NEW MEXICO...AND MODELS AGREEING
WELL ON PLACING THIS OVER THE BOOTHEEL LATE THURSDAY. ALL ROUGHLY
AGREEING ON SHIFTING LOW POSITION TO NORTHEAST NEW MEXICO AS THE
WEEKEND GETS STARTED...AND EJECTING IT INTO THE CENTRAL PLAINS BY
THE END OF THE WEEKEND. TROUGH DIGGING FROM HUDSONS BAY TO THE
LOWER ARKANSAS RIVER VALLEY EARLY NEXT WORK WEEK WILL PUT SPEEDY
NORTHWEST FLOW OVER THE NORTHEAST CORNER OF NEW MEXICO...AS RIDGE
CORE OVER THE SIERRA NEVADA IN CENTRAL CALIFORNIA BUILDS INTO NEW
MEXICO FROM THE WEST. THIS ROUGH PATTERN SHOULD HOLD UP THROUGH
MIDWEEK NEXT WEEK.

SHORTER TERM...TODAY THROUGH SATURDAY...CLOSED LOW DRIFTING TO THE
FOUR CORNERS AND THEN GRADUALLY SOUTHWARD ALONG THE WESTERN NEW
MEXICO BORDER WILL SET UP MAJOR UPTICK IN CONVECTION AND RAINFALL.
PWAT AT ALBUQUERQUE RUNNING A MODEST 0.58 IN FOR THE 00Z BALLOON...AND
WILL LOOK FOR SOME INCREASES ON THIS WITH THE 12Z RUN THIS
MORNING. COOLER AIR PUSH FROM THE EASTERN PLAINS WESTWARD AGAINST
THE CENTRAL MOUNTAIN CHAIN AND ON TO THE CONTINENTAL DIVIDE TODAY
WILL SET UP THUNDERSTORM INITIATION ON THE EASTERN SLOPES TO
START...WITH INTENSIFICATION WHERE LOW LEVEL WORK AGAINST
TOPOGRAPHY MATCHES UP WITH NORTHBOUND SHORTWAVES CIRCULATING ABOUT
THE CLOSED LOW. THIS SPREADS PRECIP MAXIMUM INTO THE NORTHERN
MOUNTAINS FOR THE START TODAY...WITH SHIFT TO THE EAST SLOPES OF
THE CONTINENTAL DIVIDE AS THE DAY WEARS ON. HAVE HELD OFF ON FLASH
FLOOD WATCH FOR THESE AREAS AWAITING PWAT FROM 12Z BALLOON...BUT
LOCALLY HEAVY RAIN THIS AFTERNOON WILL BROADEN OUT AREAL COVERAGE
OF FLASH FLOODING INTO THIS EVENING. WITH COOLER AIR IN
PLACE AND PLENTY OF CLOUD COVER...TEMPERATURES WILL RUN 5 TO 8
DEGREES BELOW SEASONAL NORMS...WITH NORMAL TEMPERATURES NEAR THE
ARIZONA BORDER AND AWAY FROM THE CLOSED LOW ALOFT.

FOR THURSDAY...CLOSED LOW SETTING UP OVER SOUTHWESTERN CATRON
COUNTY...WITH CONTINUED EAST FLOW AT LOW LEVELS. THUNDERSTORM
INITIATION ONCE AGAIN ON EASTERN SLOPES...BUT STRONGER DYNAMICS
ALOFT WILL SHIFT PRECIP MAX TO THE SOUTHWEST MOUNTAINS...UPPER
GILA...AND LOWER RIO GRANDE VALLEY. CONTINUED BELOW NORMAL
TEMPERATURES...AND THESE APPROACHING THE DOUBLE DIGITS BELOW
NORMAL IN SPOTS.

FOR FRIDAY...CLOSED LOW LOSING DEFINITION AND AWAITING EJECTION TO
THE CENTRAL PLAINS...AND THIS WILL EASE THE BROADER DYNAMIC
ASSISTANCE TO THE CONVECTIVE PATTERN WITH EFFECTS BECOMING MORE
LOCALIZED. EXPECTING STRONGER THUNDERSTORMS TO SET UP EVENTUALLY
OVER THE NORTHERN MOUNTAINS AND SOUTHWESTERN MOUNTAINS...AS
SURFACE HIGH BUILDS STRONGLY OVER THE EASTERN PLAINS TO PROVIDE
SOME ACCELERATION FOR LOW LEVEL EASTERLY FLOW. WITH SOME BREAKS IN
THE CLOUDS...TEMPERATURES WILL BEGIN A MODEST UPTURN...BUT WILL
REMAIN BELOW SEASONAL NORMS.

FOR SATURDAY...CLOSED LOW ABSORBED INTO BROAD TROUGH WITH AXIS
EXTENDING FROM THE NORTHERN PLAINS TO THE BOOTHEEL. PATTERN WILL
MAINTAIN CLOUD COVER OVER THE EAST AND SOUTH...AND DEEPENING LEE
TROUGH AT THE SURFACE OVER THE EASTERN BORDER OF THE STATE WILL
START SHIFTING WIND DIRECTIONS TO THE WEST AND SOUTHWEST AT LOW
LEVELS. CONVECTIVE INITIATION WILL SHIFT TO THE WEST SLOPES OF THE
CONTINENTAL DIVIDE AND CENTRAL MOUNTAIN CHAIN...WITH STORMS PUSHED
SOUTH AND EAST INTO THE VALLEYS BY AFTERNOON.

LONGER TERM...SUNDAY THROUGH TUESDAY...NORTHWEST FLOW FIRMLY
ESTABLISHED OVER THE STATE AS THE WEEKEND WRAPS UP...FOR BROAD
DRYING TREND AND GRADUAL RETURN TO MORE NORMAL TEMPERATURES. COLD
FRONT DIVING SOUTHWARD OVER THE EASTERN PLAINS LATE SUNDAY WILL
FOCUS AFTERNOON AND EVENING SHOWER CHANCES NORTH OF I 40 AND EAST
OF I 25. EAST FLOW RETURNING BY MONDAY AS FRONT SAGS
SOUTHWARD...WITH SPEEDY NORTH FLOW ALOFT CIRCULATING ABOUT CLOSED
LOW SETTING UP OVER THE CENTRAL PLAINS AND CLIPPING NORTHEAST NEW
MEXICO. RIDGE BUILDING IN FROM THE WEST ON TUESDAY WILL KEEP
CONDITIONS RELATIVELY CLEAR...WITH LIGHT WINDS AT LOW LEVELS.

SHY

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY
AND TONIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM CUT OFF FROM THE
MEAN FLOW CONTINUES TO SAG SOUTHWARD THROUGH EASTERN AZ. DYNAMICS
WITH THE PASSING SYSTEM WILL RESULT IN THE DENSEST THUNDERSTORM
COVERAGE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD
TO THE CONTINENTAL DIVIDE TODAY AND TONIGHT...INCLUDING THE RIO
GRANDE VALLEY. HOWEVER...IT WILL BE DIFFICULT TO RULE OUT
THUNDERSTORMS AT ANY AIRPORT WITHIN THE FORECAST AREA OVER THE NEXT
24 HOURS. STORMS WILL MOVE SLOWLY TOWARD THE NORTH OR NORTHEAST IN
CENTRAL AND WESTERN AREAS...BUT STORM MOTION MAY VARY ON THE PLAINS
AS AN UPPER LEVEL LOW OVER TX COMPLICATES THE FLOW IN THE EAST.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40
KNOTS...SMALL HAIL...FREQUENT LIGHTNING AND PERIODS OF MVFR OR IFR
CONDITIONS IN MODERATE TO HEAVY RAIN. PERSISTENT UPSLOPE FLOW IN THE
EAST AND THE FAVORABLE DYNAMICS IN CENTRAL AREAS WILL FAVOR THESE
REGIONS FOR FLIGHT CATEGORY RESTRICTIONS IN LOW CLOUDS...FOG AND
PRECIPITATION THIS MORNING. TONIGHT...LOW CLOUDS...FOG AND
PRECIPITATION ARE EXPECTED TO BE WIDESPREAD WITH THE HIGHEST
PROBABILITY OF FLIGHT CATEGORY RESTRICTIONS FROM THE EAST SLOPES OF
THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE ARIZONA
BORDER...INCLUDING THE ROSWELL AREA.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 44

.FIRE WEATHER...
WET WEATHER IS EXPECTED AS A SLOW MOVING UPPER LOW SLIDES SOUTH AND
EASTWARD TODAY THROUGH FRIDAY THROUGH EASTERN ARIZONA AND ACROSS
CENTRAL NEW MEXICO. HUMIDITY WILL REMAIN UNSEASONABLY HIGH DURING
THIS PERIOD WHILE TEMPERATURES WILL BE BELOW NORMAL MOST AREAS.
FIGURE ON SOME WIDESPREAD HALF TO THREE QUARTER INCH RAINFALL
AMOUNTS ALONG THE EAST SLOPES OF THE CTRL MOUNTAINS AS WELL AS ALONG
THE CONTINENTAL DIVIDE.

IT STILL APPEARS THAT DRIER AIR WILL TRY TO ENTRAIN IN FROM THE
NORTHWEST BEGINNING SATURDAY AS THE UPPER LOW GRADUALLY EXITS EAST.
THESE CUT OFF UPPER LOWS TEND TO MOVE SLOWER AND MORE ERRATICALLY
THAN MODELS TYPICALLY PREDICT. THE DRIER AIR SHOULD MAKE ENOUGH
PROGRESS INTO THE STATE BY SUNDAY FOR ONLY ISOLATED SHOWERS AND
STORMS FAVORING THE HIGH TERRAIN AND ESPECIALLY THE NORTH. THANKS TO
INCREASED SUNSHINE...THE LATTER HALF OF THE WEEKEND WILL ALSO BRING
WARMER TEMPERATURES. THE DRIER AND WARMER WEATHER IS EXPECTED TO
CONTINUE THROUGH THE BEGINNING OF THE COMING WORK WEEK.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Sep 16, 5:24 AM MDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 AM MDT WED SEP 16 2009

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
524 AM MDT WED SEP 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL THROUGH THIS EVENING OVER THE CENTRAL AND WESTERN MOUNTAINS IS
POSSIBLE... WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAVY RAINFALL THURSDAY AND FRIDAY OVER THE SOUTHWESTERN AND SOUTH
CENTRAL MOUNTAINS IS POSSIBLE... WHERE LOCALIZED AREAS OF FLASH FLOODING
MAY OCCUR.

FOR SATURDAY THROUGH TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL
AMOUNTS...TORRENTIAL RAIN...AND FLASH FLOODING THROUGH THE NATIONAL
WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY
CALLING 1.888.386.7637.

SHY

In the hours before

Special weather statement, Sep 16, 12:59 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1259 PM MDT WED SEP 16 2009

NMZ520-524-161930-
LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS-
1259 PM MDT WED SEP 16 2009

...STRONG THUNDERSTORM MOVING OVER CENTRAL SOCORRO COUNTY...

AT 1257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES EAST OF ESCONDIDA. THE
STRONG THUNDERSTORM WAS NEARLY STATIONARY.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CONANTE ROAD AND
QUEBRADAS BACKCOUNTRY BYWAY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3429 10672 3410 10653 3401 10681 3411 10687
TIME...MOT...LOC 1857Z 231DEG 2KT 3411 10676

GUYER
Special weather statement, Sep 16, 2:15 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
215 PM MDT WED SEP 16 2009

NMZ501-503-162045-
FAR NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-
215 PM MDT WED SEP 16 2009

...STRONG THUNDERSTORM MOVING OVER NORTHWEST SAN JUAN COUNTY...

AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR FRUITLAND. MOVEMENT WAS
NORTHWEST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE THE SAN JUAN MINE AND
THE WESTERN PORTION OF UTE MOUNTAIN INDIAN RESERVATION.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3700 10838 3674 10834 3669 10853 3684 10877
      3701 10842 3701 10839
TIME...MOT...LOC 2015Z 139DEG 5KT 3678 10846

GUYER
Local storm report, Sep 16, 2:28 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
228 PM MDT WED SEP 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             9 SSE GRANTS            35.03N 107.78W
09/16/2009  M0.75 INCH       CIBOLA             NM   PARK/FOREST SRVC

&&

MTORRES

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:21 PM MDTSevere Thunderstorm WarningABQColfax, Union23 min
Sep 15, 6:38 PM MDTSpecial Weather StatementABQHarding37 min
Sep 15, 8:32 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel58 min
Sep 15, 8:38 PM MDTSpecial Weather StatementABQSan Miguel22 min
Sep 15, 9:05 PM MDTSpecial Weather StatementABQSan Miguel25 min
Sep 15, 9:26 PM MDTSevere Thunderstorm WarningABQCurry, Quay64 min
Sep 16, 1:46 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt89 min
Sep 16, 3:25 AM MDTAreal Flood AdvisoryABQSandoval, Santa Fe110 min
Sep 16, 4:03 AM MDTAreal Flood AdvisoryABQGuadalupe, Mora, San Miguel, Santa Fe117 min
Sep 16, 4:10 AM MDTSpecial Weather StatementABQSanta Fe50 min
Sep 16, 5:45 AM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt4 hr
Sep 16, 5:58 AM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, San Miguel, Torrance4 hr
Sep 16, 9:24 AM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, Roosevelt, San Miguel2 hr
Sep 16, 9:47 AM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt118 min
Sep 16, 12:59 PM MDTSpecial Weather StatementABQSocorro31 min
Sep 16, 1:17 PM MDTAreal Flood AdvisoryABQSocorro118 min
Sep 16, 2:03 PM MDTAreal Flood AdvisoryABQCibola, McKinley117 min
Sep 16, 2:09 PM MDTSevere Thunderstorm WarningABQCibola35 min
Sep 16, 2:15 PM MDTSpecial Weather StatementABQSan Juan30 min
Sep 16, 2:59 PM MDTAreal Flood AdvisoryABQCibola, Valencia61 min
Sep 16, 3:10 PM MDTSpecial Weather StatementABQSocorro35 min
Sep 16, 3:12 PM MDTSpecial Weather StatementABQCibola33 min
Sep 16, 3:56 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval, Valencia2 hr
Sep 16, 4:10 PM MDTSpecial Weather StatementABQValencia35 min
Sep 16, 4:26 PM MDTFlash Flood WarningABQCibola91 min
Sep 16, 4:39 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval, San Juan2 hr
Sep 16, 4:43 PM MDTSpecial Weather StatementABQValencia32 min
Sep 16, 4:48 PM MDTSpecial Weather StatementABQ27 min
Sep 16, 5:03 PM MDTAreal Flood AdvisoryABQValencia57 min
Sep 16, 5:48 PM MDTSpecial Weather StatementABQ27 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.